MathSciNet Relay Station
MathSciNet bibliographic data
MR2297719 11M41 (11L07)
Kiuchi, Isao; Tanigawa, Yoshio Bounds for double zeta-functions. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 5 (2006), no. 4, 445–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement